# SDR 99ZZZX1192

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414RM
- Make and model: Cessna 414A
- Aircraft serial: 414A0306
- Engine: Cont TSIO520NB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator Filter
- Part number: 20195707
- Condition: Mismanufacured
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 3 OUT OF 4 NEW FILTERS SENT FROM CESSNA (NEW FILTERS) WITH AT LEAST ONE LOOSE RIVET.  RIVETS FOUND BAD ARE NOT INSTALLED PROPERLY AND COULD POSSIBLY ENTER ENGINE AND CAUSE MAJOR DAMAGE, BETTER QUALITY CONTROL COULD REMEDY THIS PROBLEM WHICH IS QUITE SERIOUS.
